# SDR SWAA2023031617353

- Difficulty date: March 16, 2023
- Submitted: March 16, 2023
- Operation: Air carrier
- Aircraft: N7836A
- Make and model: Boeing 737-7L9
- Aircraft serial: 28010
- Aircraft time: 68,780 hours, 31,542 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HAND OVER WING EMERGENCY EXIT LIGHTS WON'T ILLUMINATE<[01] R&R BATTERY PACK PERT AMM 33-51-06 OPS CKS OK
